Strong convergence theorems for coordinatewise negatively associated random vectors in Hilbert space
Springer Science and Business Media LLC -- Journal of Inequalities and Applications
DOI 10.1186/s13660-018-1678-y
Keyword(s)
  1. 60F15
  2. Complete convergence
  3. Complete moment convergence
  4. Coordinatewise negatively associated
  5. Random vectors
  6. Hilbert space
Abstract(s)

In this work, some strong convergence theorems are established for weighted sums of coordinatewise negatively associated random vectors in Hilbert spaces. The results obtained in this paper improve and extend the corresponding ones of Huan et al. (Acta Math. Hung. 144(1):132–149, 2014) as well as correct and improve the corresponding one of Ko (J. Inequal. Appl. 2017:290, 2017).